# SDR DALA2022072505101

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 11,739 hours, 1,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 2L EXIT LIGHT WOULD NOT EXTINGUISH. ALL OTHER DOORS OPERATED NORMALLY. CORRECTIVE ACTION: SYSTEM CB'S RESET; FIN 3WL / 1WL / 2WL / 9WL. PERFORMED OPS CHECK OF EXIT MARKINGS PER A330 AMM 33-51. (8780538)
